# SDR WX0A070789

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED, WOULD NOT HOLD RATED PRESSURE AT ALTITUDE WITH OUTFLOW VALVE CLOSED.  CABIN CLIMB AT 5-600 FPM AND CABIN ALT AT 9,000 AT FL 29,000, CABIN CONTINUED CLIMBING UNTIL REACHING FL 21,000.  MAINTENANCE PERSONNEL PERFORMED OPS CHECK ON PRESSURIZATION WITH APU AIR IAW MM 21-30-00.  NO DEFECTS NOTED, ALSO PERFORMED EXTERNAL FOR LEAKS, NO MAJOR LEAKS FOUND, AIRCRAFT OK FOR EVALUATION FLIGHT.  AIRBORNE SYSTEM TEST SATISFACTORY.
